# SDR USAA2013123000018

- Difficulty date: December 28, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 63,603 hours, 42,344 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 311A1450
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PYLON SKIN CRACKED AT ACCESS PANEL 5827.  REPAIRED IAW TYPICAL REPAIR 737-5430-10-0054.
